# SDR DXTA2025102705435

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N476QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500795
- Aircraft time: 1,387 hours, 1,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 007179
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOGHTS STAY ON WHEN SWITCHES TO ARMED POSITION EVEN AFTER START. CORRECTIVE ACTION: GAINED ACCESS TO EMER LIGHT BATTERY AND REPLACED IAW EMB505E AMM 33-52-01. EMER LIGHT BATT #1 & #2 INSTALLED CAPACITY CHECK DATED 15 OCT 25. PERFORMED EMER LIGHTS CHECK GOOD IAW EME505E AMM 33-52-00, WHEN EMER LIGHT SWITCH SELECTED TO ARM, EMER LIGHTS REMAIN OFF. CLOSED ACCESS TO EMER LIGHT BATT #2, REINSTALED RH AFT LAV PARTITION IAW EMB505E AMM 25-27-05.
